# SDR CALA2015011200033

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 49,572 hours, 18,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ABOVE THE FWD FLIGHT ATTENDANT SEAT INOPERATIVE.  R & R  FLASHLIGHT BATTERY MM 25-64-00-900-806.  OPERATIONS CHECKED GOOD.
